ACEZOL-P

BRAND NAME ACEZOL-P
COMPOSITION ACECLOFENAC 50MG + PARACETAMOL 125MG SUSPENSION
PACKING 60 ML
Category:
Description

This medication is highly active in preventing mild and moderate fever and body pains. This suspension holds the property of anti-inflammation. It can cure Inflammatory conditions of ear, nose & throat, pain in teeth, back and spondylitis problems. This medicine is very helpful in treating feverish illness in the paediatric age group more effectively.